`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 7,     July 2016

1

Existence of solitary-wave solutions to nonlocal equations    Pages : 3483 - 3510

Mathias Nikolai Arnesen

 Abstract       References       Full Text      Related Articles

2

Anomalous cw-expansive surface homeomorphisms    Pages : 3511 - 3518

Alfonso Artigue

 Abstract       References       Full Text      Related Articles

3

Differentiability of solutions of stationary Fokker--Planck--Kolmogorov equations with respect to a parameter    Pages : 3519 - 3543

Vladimir I. Bogachev,  Stanislav V. Shaposhnikov and Alexander Yu. Veretennikov

 Abstract       References       Full Text      Related Articles

4

Regularization of sliding global bifurcations derived from the local fold singularity of Filippov systems    Pages : 3545 - 3601

Carles Bonet-Revés and Tere M-Seara

 Abstract       References       Full Text      Related Articles

5

On some variational problems set on domains tending to infinity    Pages : 3603 - 3621

Michel Chipot,  Aleksandar Mojsic and Prosenjit Roy

 Abstract       References       Full Text      Related Articles

6

Periodic shadowing of vector fields    Pages : 3623 - 3638

Jifeng Chu,  Zhaosheng Feng and Ming Li

 Abstract       References       Full Text      Related Articles

7

On blow-up criterion for the nonlinear Schrödinger equation    Pages : 3639 - 3650

Dapeng Du,  Yifei Wu and Kaijun Zhang

 Abstract       References       Full Text      Related Articles

8

Spectral properties of renormalization for area-preserving maps    Pages : 3651 - 3675

Denis Gaidashev and Tomas Johnson

 Abstract       References       Full Text      Related Articles

9

Neumann homogenization via integro-differential operators    Pages : 3677 - 3703

Nestor Guillen and Russell W. Schwab

 Abstract       References       Full Text      Related Articles

10

On spatial entropy of multi-dimensional symbolic dynamical systems    Pages : 3705 - 3717

Wen-Guei Hu and Song-Sun Lin

 Abstract       References       Full Text      Related Articles

11

On the interior approximate controllability for fractional wave equations    Pages : 3719 - 3739

Valentin Keyantuo and Mahamadi Warma

 Abstract       References       Full Text      Related Articles

12

On some two phase problem for compressible and compressible viscous fluid flow separated by sharp interface    Pages : 3741 - 3774

Takayuki Kubo,  Yoshihiro Shibata and Kohei Soga

 Abstract       References       Full Text            Related Articles

13

A Schechter type critical point result in annular conical domains of a Banach space and applications    Pages : 3775 - 3789

Hannelore Lisei,  Radu Precup and Csaba Varga

 Abstract       References       Full Text      Related Articles

14

Some properties of solutions to the weighted Hardy-Littlewood-Sobolev type integral system    Pages : 3791 - 3810

Yingshu Lü and Zhongxue Lü

 Abstract       References       Full Text      Related Articles

15

The Gardner equation and the stability of multi-kink solutions of the mKdV equation    Pages : 3811 - 3843

Claudio Muñoz

 Abstract       References       Full Text      Related Articles

16

Global well-posedness of axisymmetric Navier-Stokes equations with one slow variable    Pages : 3845 - 3856

Weimin Peng and Yi Zhou

 Abstract       References       Full Text      Related Articles

17

Stability of stationary wave maps from a curved background to a sphere    Pages : 3857 - 3909

Sohrab Shahshahani

 Abstract       References       Full Text      Related Articles

18

Hyperbolic periodic points for chain hyperbolic homoclinic classes    Pages : 3911 - 3925

Wenxiang Sun and Yun Yang

 Abstract       References       Full Text      Related Articles

19

Solitary gravity-capillary water waves with point vortices    Pages : 3927 - 3959

Kristoffer Varholm

 Abstract       References       Full Text      Related Articles

20

A new method for the boundedness of semilinear Duffing equations at resonance    Pages : 3961 - 3991

Zhiguo Wang,  Yiqian Wang and Daxiong Piao

 Abstract       References       Full Text      Related Articles

21

Differentiability of Hausdorff dimension of the non-wandering set in a planar open billiard    Pages : 3993 - 4014

Paul Wright

 Abstract       References       Full Text      Related Articles

22

Planar quasi-homogeneous polynomial systems with a given weight degree    Pages : 4015 - 4025

Yanqin Xiong and Maoan Han

 Abstract       References       Full Text      Related Articles

23

Principal eigenvalues for some nonlocal eigenvalue problems and applications    Pages : 4027 - 4049

Fei-Ying Yang,  Wan-Tong Li and Jian-Wen Sun

 Abstract       References       Full Text      Related Articles

24

Remarks on nonlinear elastic waves in the radial symmetry in 2-D    Pages : 4051 - 4062

Dongbing Zha

 Abstract       References       Full Text      Related Articles

25

A formula of conditional entropy and some applications    Pages : 4063 - 4075

Xiaomin Zhou

 Abstract       References       Full Text      Related Articles